# SDR FDEA202404270518

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 74,821 hours, 16,774 cycles
- Engine: Pwa PW4462
- Engine time: 16,382 hours, 5,342 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: C

## Discrepancy

ON TO ROLL ENG 2 WOULD NOT MAKE TAKE OFF EPR.  RECEIVED RED ENG FAIL LIGHT.   REJECTED AT 120  KNOTS.  TAKE OFF WEIGHT REQUIRED 62K THRUST LIMITS.  AFTER CLEARING RUNWAY, STOPPED UNTIL BRAKE TEMP PEAKED AT 727.   TAXIED BACK TO RAMP.    ENTERING RAMP TIRE 2 FAILED.  STOPPED ON RAMP & LOST TIRES 1,3,8, & 10.  R & R #2 ENG FUEL PUMP & FMU IAW AMM 73-12-01-4-2 AND AMM 73-21-01-4-2, PERFORMED ALL ENG GROUND RUN TEST IAW AMM 71-02-03-700-870, TEST PASSED & NO LEAK FOUND, ENG 2 FUEL PRESSURE AROUND 112 PSI AT IDLE POWER ALMOST SAME WITH #1 ENG.  STEP 8: ACCOMPLISHED #2 ENG MPA RUN REF AMM 71-02-10-5-2 BY AMT 718486, TEST PASSED, ENG 2 FUEL PRESSURE AROUND 192 PSI AT MPA POWER. OK FOR SVC.
